# SDR SWAA2022022834485

- Difficulty date: December 18, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; LOWER SURFACE OF L/E SLAT #2; NOSE SKIN AT SLAT ACTUATOR; HAS 02 E/A WORKING FASTENERS. / TRIMMED OUT DAMAGED AREA ON LT WING LOWER SURGACE OF L/E #2 SLAT AT NOSE SKIN SLAT ACTUATOR AND REPAIRED IAW SRM 57-42-01-2R-8 81146U 1/11/19
